File Download

There are no files associated with this item.

Supplementary

Article: Fundamental Confounding by Indication in the Association between NSAID User Status and Atrial Fibrillation or Flutter

TitleFundamental Confounding by Indication in the Association between NSAID User Status and Atrial Fibrillation or Flutter
Authors
Issue Date2011
Citation
BMJ (Rapid Response Letter, www.bmj.com), 2011 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/139865

 

DC FieldValueLanguage
dc.contributor.authorChan, YHen_US
dc.date.accessioned2011-09-23T05:58:49Z-
dc.date.available2011-09-23T05:58:49Z-
dc.date.issued2011en_US
dc.identifier.citationBMJ (Rapid Response Letter, www.bmj.com), 2011en_US
dc.identifier.urihttp://hdl.handle.net/10722/139865-
dc.languageengen_US
dc.relation.ispartofBMJ (Rapid Response Letter, www.bmj.com)en_US
dc.titleFundamental Confounding by Indication in the Association between NSAID User Status and Atrial Fibrillation or Flutteren_US
dc.typeArticleen_US
dc.identifier.emailChan, YH: chanwill@hku.hken_US
dc.identifier.authorityChan, YH=rp01313en_US
dc.identifier.hkuros194716en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats